Quality Choice Sinus Allergy Headache, Pain Relief Caplets, 24-Count Boxes (Pack of 4) Reviews
Quality Choice Sinus Allergy Headache, Pain Relief Caplets, 24-Count Boxes (Pack of 4) Feature
- Active ingredients: Acetaminophen 325mg. - Pain Reliever. Diphenhydramine HCl 12.5mg. - antihistamine. Phenylephrine HCl 5mg. - nasal decongestant per caplet
- Compare to the active ingredient in Benedryl Allergy Sinus Headache
- Temporarily relieves the symptoms of runny nose, sneezing, headache, minor aches and pains and nasal congestion associated with the common cold
- Temporarily relieves itching of the nose or throat, itchy, watery eyes associated with hay fever
- Easy to swallow caplets
Detail Products
- Equate - Headache Relief, Extra Strength, Acetaminophen, Aspirin and Caffeine, Coated Tablets, 200-Count
- Duracell Pre Charged Rechargeable Nimh AAA Batteries, 4-Pack
- Kirkland Low Dose Aspirin (81mg x 2 x 365 enteric coated tablets)
Detail Reviews

Apr 07, 2011 07:57:05
No comments:
Post a Comment